# SDR USAA2009062691604

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON R1 DOOR LOWER SILL SUPPORT ANGLE SUPPORT AT BS 294.5 - BS 328, RBL 57.  REPLACED R1 DOOR LOWER SILL SUPPORT ANGLE SUPPORT AT BS 294.5 - BS 328, RBL 57 IAW B737 SRM 51-10-02.
